Alert archive / Oklahoma / River Flood Warnings in 2019
River Flood Warning 71, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Jun 17, 2019, 5:58 AM CDT for Ottawa County, Oklahoma. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2019, 5:58 AM CDT (10:58 UTC)
- Expired
- Jun 21, 2019, 4:53 AM CDT
- In force
- 4 days
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 103 km from the middle of the area, began a volume at 10:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neosho River near Commerce (COMO2). The gauge peaked at 17.99 ft at Jun 20, 2019, 7:00 AM CDT.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
335 WGUS44 KTSA 171058 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Tulsa OK 558 AM CDT Mon Jun 17 2019 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-171858- /O.NEW.KTSA.FL.W.0071.190617T1058Z-190618T1630Z/ /COMO2.1.ER.190617T0906Z.190618T0000Z.190618T1030Z.NO/ 558 AM CDT Mon Jun 17 2019 The National Weather Service in Tulsa has issued a * Flood Warning for The Neosho River near Commerce * until Tuesday morning, or until the warning is cancelled. * At 5:30 AM Monday, the stage was 15.41 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 16.3 feet this evening. The river will fall below flood stage early Tuesday morning. * Impact...At 16.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
16 follow-up statements
079 WGUS44 KTSA 171316 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Tulsa OK 816 AM CDT Mon Jun 17 2019 Neosho River near Commerce affecting Ottawa County. OKC115-172116- /O.EXT.KTSA.FL.W.0071.000000T0000Z-190619T0330Z/ /COMO2.1.ER.190617T0906Z.190618T0600Z.190618T2130Z.NO/ 816 AM CDT Mon Jun 17 2019 The Flood Warning continues for The Neosho River near Commerce * until Tuesday evening, or until the warning is cancelled. * At 7:30 AM Monday, the stage was 15.90 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 17.0 feet Tuesday before dawn. The river will fall below flood stage Tuesday afternoon. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
985 WGUS84 KTSA 171849 FLSTSA Flood Statement National Weather Service Tulsa OK 149 PM CDT Mon Jun 17 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. Arkansas River near Muskogee affecting Muskogee County. OKC115-180249- /O.CON.KTSA.FL.W.0071.000000T0000Z-190619T0330Z/ /COMO2.1.ER.190617T0906Z.190618T0600Z.190618T2130Z.NO/ 149 PM CDT Mon Jun 17 2019 The Flood Warning continues for The Neosho River near Commerce. * until Tuesday evening. * At 1:30 PM Monday, the stage was 16.79 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 17.2 feet late tonight. The river is expected to fall below flood stage Tuesday afternoon. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$ OKC101-180249- /O.CON.KTSA.FL.W.0072.000000T0000Z-000000T0000Z/ /MKGO2.1.ER.190617T0951Z.190617T1230Z.000000T0000Z.NO/ 149 PM CDT Mon Jun 17 2019 The Flood Warning continues for The Arkansas River near Muskogee. * until further notice. * At 1:00 PM Monday, the stage was 28.05 feet. * Flood stage is 28.0 feet. * Forecast...The Arkansas River near Muskogee is expected to fluctuate between 27.5 and 28.3 feet until further notice. * Impact...At 28.0 feet, minor lowland flooding occurs. && LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532 3583 9537 $$
660 WGUS84 KTSA 180131 FLSTSA Flood Statement National Weather Service Tulsa OK 831 PM CDT Mon Jun 17 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-180930- /O.EXT.KTSA.FL.W.0071.000000T0000Z-190619T0000Z/ /COMO2.1.ER.190617T0906Z.190617T2315Z.190618T1800Z.NO/ 831 PM CDT Mon Jun 17 2019 The Flood Warning continues for The Neosho River near Commerce. * until Tuesday evening, or until the warning is cancelled. * At 7:30 PM Monday, the stage was 16.85 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 16.9 feet Tuesday before dawn. The river is expected to fall below flood stage early Tuesday afternoon. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
667 WGUS84 KTSA 180835 FLSTSA Flood Statement National Weather Service Tulsa OK 335 AM CDT Tue Jun 18 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-181635- /O.CON.KTSA.FL.W.0071.000000T0000Z-190619T0000Z/ /COMO2.1.ER.190617T0906Z.190617T2315Z.190618T1800Z.NO/ 335 AM CDT Tue Jun 18 2019 The Flood Warning continues for The Neosho River near Commerce. * until this evening, or until the warning is cancelled. * At 2:30 AM Tuesday, the stage was 16.22 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Neosho River near Commerce has crested and will will fall below flood stage by this afternoon. * Impact...At 16.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
501 WGUS84 KTSA 181350 FLSTSA Flood Statement National Weather Service Tulsa OK 850 AM CDT Tue Jun 18 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. Arkansas River near Muskogee affecting Muskogee County. OKC115-182149- /O.CON.KTSA.FL.W.0071.000000T0000Z-190619T0000Z/ /COMO2.1.ER.190617T0906Z.190617T2315Z.190618T1800Z.NO/ 850 AM CDT Tue Jun 18 2019 The Flood Warning continues for The Neosho River near Commerce. * until this evening. * At 8:30 AM Tuesday, the stage was 15.38 feet. * Flood stage is 15.0 feet. * Forecast...The Neosho River near Commerce will continue falling to below flood stage by this afternoon. * Impact...At 15.0 feet, minor lowland flooding occurs. Low lying areas in Riverview Park experience minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$ OKC101-182149- /O.CON.KTSA.FL.W.0072.000000T0000Z-000000T0000Z/ /MKGO2.1.ER.190617T0951Z.190617T1230Z.000000T0000Z.NO/ 850 AM CDT Tue Jun 18 2019 The Flood Warning continues for The Arkansas River near Muskogee. * until further notice. * At 8:00 AM Tuesday, the stage was 27.54 feet. * Flood stage is 28.0 feet. * Forecast...The Arkansas River near Muskogee is expected to fluctuate between 27.5 and 28.3 feet until further notice. * Impact...At 28.0 feet, minor lowland flooding occurs. && LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532 3583 9537 $$
227 WGUS84 KTSA 181940 FLSTSA Flood Statement National Weather Service Tulsa OK 240 PM CDT Tue Jun 18 2019 ...The Flood Warning is cancelled for the following rivers in Arkansas... Arkansas River at Van Buren affecting Crawford and Sebastian Counties. ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. Arkansas River near Muskogee affecting Muskogee County. OKC115-190340- /O.EXT.KTSA.FL.W.0071.000000T0000Z-190621T1200Z/ /COMO2.1.ER.190617T0906Z.190617T2315Z.190621T0600Z.NO/ 240 PM CDT Tue Jun 18 2019 ...Flood Warning extended until Friday morning... The Flood Warning continues for The Neosho River near Commerce. * until Friday morning. * At 1:30 PM Tuesday, the stage was 14.71 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce fell below flood stage late this morning and will continue to fall to near 11.4 feet by tomorrow afternoon. Additional rainfall of around one inch is expected over the next 18 hours, which would cause the river to rise above flood stage again late Thursday morning. The river is expected to rise to near 15.5 feet by Thursday evening and then fall below flood stage Friday before dawn. Changes in the amount of rain that actually falls will impact how high the river rises, and interests near the river should continue to monitor updates to this forecast. * Impact...At 16.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$ OKC101-190340- /O.CON.KTSA.FL.W.0072.000000T0000Z-000000T0000Z/ /MKGO2.1.ER.190617T0951Z.190617T1230Z.000000T0000Z.NO/ 240 PM CDT Tue Jun 18 2019 The Flood Warning continues for The Arkansas River near Muskogee. * until further notice. * At 2:00 PM Tuesday, the stage was 27.71 feet. * Flood stage is 28.0 feet. * Forecast...The Arkansas River near Muskogee is expected to fluctuate between 27.5 and 28.3 feet until further notice. * Impact...At 28.0 feet, minor lowland flooding occurs. && LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532 3583 9537 $$ ARC033-131-182010- /O.CAN.KTSA.FL.W.0073.000000T0000Z-190619T0600Z/ /VBUA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 240 PM CDT Tue Jun 18 2019 The Flood Warning is cancelled for The Arkansas River at Van Buren. * At 2:00 PM Tuesday, the stage was 21.73 feet. * Flood stage is 22.0 feet. * Forecast...The Arkansas River at Van Buren crested below flood stage at 21.9 feet. The river will remain below flood stage. && LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454 $$
896 WGUS84 KTSA 190805 FLSTSA Flood Statement National Weather Service Tulsa OK 305 AM CDT Wed Jun 19 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-191605- /O.CON.KTSA.FL.W.0071.000000T0000Z-190621T1200Z/ /COMO2.1.ER.190617T0906Z.190617T2315Z.190621T0600Z.NO/ 305 AM CDT Wed Jun 19 2019 The Flood Warning continues for The Neosho River near Commerce. * until Friday morning, or until the warning is cancelled. * At 2:30 AM Wednesday, the stage was 13.17 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage late Thursday morning and continue to rise to near 15.5 feet by Thursday evening. The river is then expected to fall below flood stage Friday before dawn. * Impact...At 16.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
503 WGUS44 KTSA 191331 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Tulsa OK 831 AM CDT Wed Jun 19 2019 ...Forecast flooding changed from Minor to Moderate severity for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-192130- /O.EXT.KTSA.FL.W.0071.000000T0000Z-190621T2210Z/ /COMO2.2.ER.190617T0906Z.190620T1200Z.190621T1610Z.NO/ 831 AM CDT Wed Jun 19 2019 ...Forecast flooding increased from Minor to Moderate severity... The Flood Warning continues for The Neosho River near Commerce * until Friday afternoon, or until the warning is cancelled. * At 7:30 AM Wednesday, the stage was 14.37 feet. * Flood stage is 15.0 feet. * Moderate flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage this morning and continue to rise to near 20.1 feet by Thursday morning. The river is expected to fall below flood stage late Friday morning. * Impact...At 20.0 feet, moderate agricultural flooding occurs. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be closed. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
880 WGUS84 KTSA 191918 FLSTSA Flood Statement National Weather Service Tulsa OK 218 PM CDT Wed Jun 19 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. Verdigris River near Lenapah affecting Nowata County. Arkansas River near Muskogee affecting Muskogee County. OKC115-200318- /O.EXT.KTSA.FL.W.0071.000000T0000Z-190621T1734Z/ /COMO2.2.ER.190617T0906Z.190620T1200Z.190621T1134Z.NO/ 218 PM CDT Wed Jun 19 2019 The Flood Warning continues for The Neosho River near Commerce. * until Friday afternoon. * At 1:30 PM Wednesday, the stage was 16.67 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 19.1 feet Thursday morning. The river is expected to fall below flood stage Friday morning. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$ OKC105-200318- /O.CON.KTSA.FL.W.0074.190620T1200Z-190620T1800Z/ /LEPO2.1.ER.190620T1200Z.190620T1200Z.190620T1200Z.NO/ 218 PM CDT Wed Jun 19 2019 The Flood Warning continues for The Verdigris River near Lenapah. * from Thursday morning to Thursday afternoon, or until the warning is cancelled. * At 2:00 PM Wednesday, the stage was 25.90 feet. * Flood stage is 30.0 feet. * Forecast...The Verdigris River near Lenapah is expected to rise to near flood stage Thursday morning. * Impact...At 30.0 feet, minor flooding affects farmland and rural roads. && LAT...LON 3700 9550 3671 9548 3671 9564 3700 9568 $$ OKC101-200318- /O.CON.KTSA.FL.W.0072.000000T0000Z-000000T0000Z/ /MKGO2.1.ER.190617T0951Z.190617T1230Z.000000T0000Z.NO/ 218 PM CDT Wed Jun 19 2019 The Flood Warning continues for The Arkansas River near Muskogee. * until further notice. * At 2:00 PM Wednesday, the stage was 27.76 feet. * Flood stage is 28.0 feet. * Forecast...The Arkansas River near Muskogee is expected to fluctuate between 27.5 and 28.3 feet until further notice. * Impact...At 28.0 feet, minor lowland flooding occurs. && LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532 3583 9537 $$
244 WGUS84 KTSA 200146 FLSTSA Flood Statement National Weather Service Tulsa OK 846 PM CDT Wed Jun 19 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-200947- /O.CON.KTSA.FL.W.0071.000000T0000Z-190621T1734Z/ /COMO2.2.ER.190617T0906Z.190620T1200Z.190621T1134Z.NO/ 846 PM CDT Wed Jun 19 2019 The Flood Warning continues for The Neosho River near Commerce. * until Friday afternoon, or until the warning is cancelled. * At 7:30 PM Wednesday, the stage was 17.5 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising and crest near 18.5 feet Thursday morning. The river is expected to fall below flood stage late Thursday night. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
858 WGUS84 KTSA 200911 FLSTSA Flood Statement National Weather Service Tulsa OK 411 AM CDT Thu Jun 20 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-201712- /O.EXT.KTSA.FL.W.0071.000000T0000Z-190621T1230Z/ /COMO2.2.ER.190617T0906Z.190620T1200Z.190621T0630Z.NO/ 411 AM CDT Thu Jun 20 2019 The Flood Warning continues for The Neosho River near Commerce. * until Friday morning, or until the warning is cancelled. * At 3:30 AM Thursday, the stage was 17.90 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 19.1 feet this morning. The river is expected to fall below flood stage early Friday morning. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
491 WGUS84 KTSA 201404 FLSTSA Flood Statement National Weather Service Tulsa OK 904 AM CDT Thu Jun 20 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Verdigris River near Lenapah affecting Nowata County. Neosho River near Commerce affecting Ottawa County. Arkansas River near Muskogee affecting Muskogee County. OKC115-202203- /O.EXT.KTSA.FL.W.0071.000000T0000Z-190621T1636Z/ /COMO2.2.ER.190617T0906Z.190620T1800Z.190621T1036Z.NO/ 904 AM CDT Thu Jun 20 2019 ...Flood Warning extended until Friday morning... The Flood Warning continues for The Neosho River near Commerce. * until Friday morning. * At 8:30 AM Thursday, the stage was 17.96 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring but the river is cresting. * Forecast...The Neosho River near Commerce is near its expected crest of 18.0 feet. The river is expected to fall below flood stage early Friday morning. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$ OKC105-202203- /O.EXT.KTSA.FL.W.0074.000000T0000Z-190621T0345Z/ /LEPO2.1.ER.190620T0803Z.190620T1800Z.190620T2145Z.NO/ 904 AM CDT Thu Jun 20 2019 ...Flood Warning extended until this evening... The Flood Warning continues for The Verdigris River near Lenapah. * until this evening. * At 8:00 AM Thursday, the stage was 30.43 feet. * Flood stage is 30.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Verdigris River near Lenapah will continue rising to near 30.5 feet this afternoon. The river is expected to fall below flood stage late this afternoon. * Impact...At 30.0 feet, minor flooding affects farmland and rural roads. && LAT...LON 3700 9550 3671 9548 3671 9564 3700 9568 $$ OKC101-202203- /O.CON.KTSA.FL.W.0072.000000T0000Z-000000T0000Z/ /MKGO2.1.ER.190617T0951Z.190617T1230Z.000000T0000Z.NO/ 904 AM CDT Thu Jun 20 2019 The Flood Warning continues for The Arkansas River near Muskogee. * until further notice. * At 8:00 AM Thursday, the stage was 27.63 feet. * Flood stage is 28.0 feet. * Forecast...The Arkansas River near Muskogee is expected to fluctuate between 27.5 and 28.3 feet until further notice. * Impact...At 28.0 feet, minor lowland flooding occurs. && LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532 3583 9537 $$
628 WGUS84 KTSA 201921 FLSTSA Flood Statement National Weather Service Tulsa OK 221 PM CDT Thu Jun 20 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. Arkansas River near Muskogee affecting Muskogee County. OKC115-210321- /O.EXT.KTSA.FL.W.0071.000000T0000Z-190621T1530Z/ /COMO2.2.ER.190617T0906Z.190620T1345Z.190621T0930Z.NO/ 221 PM CDT Thu Jun 20 2019 The Flood Warning continues for The Neosho River near Commerce. * until Friday morning. * At 1:30 PM Thursday, the stage was 17.79 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Neosho River near Commerce will continue falling to below flood stage by early Friday morning. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$ OKC101-210321- /O.CON.KTSA.FL.W.0072.000000T0000Z-000000T0000Z/ /MKGO2.1.ER.190617T0951Z.190617T1230Z.000000T0000Z.NO/ 221 PM CDT Thu Jun 20 2019 The Flood Warning continues for The Arkansas River near Muskogee. * until further notice. * At 2:00 PM Thursday, the stage was 27.67 feet. * Flood stage is 28.0 feet. * Minor flooding is forecast. * Forecast...The Arkansas River near Muskogee is expected to fluctuate between 27.5 and 28.3 feet until further notice. * Impact...At 28.0 feet, minor lowland flooding occurs. && LAT...LON 3583 9520 3552 9507 3547 9515 3559 9532 3583 9537 $$
961 WGUS84 KTSA 210044 FLSTSA Flood Statement National Weather Service Tulsa OK 744 PM CDT Thu Jun 20 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-210843- /O.EXT.KTSA.FL.W.0071.000000T0000Z-190621T1621Z/ /COMO2.2.ER.190617T0906Z.190620T1345Z.190621T1021Z.NO/ 744 PM CDT Thu Jun 20 2019 ...Flood Warning extended until Friday morning... The Flood Warning continues for The Neosho River near Commerce. * until Friday morning, or until the warning is cancelled. * At 7:30 PM Thursday, the stage was 17.03 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Neosho River near Commerce will continue falling to below flood stage by early Friday morning. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
253 WGUS84 KTSA 210802 FLSTSA Flood Statement National Weather Service Tulsa OK 302 AM CDT Fri Jun 21 2019 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-211426- /O.EXT.KTSA.FL.W.0071.000000T0000Z-190621T1426Z/ /COMO2.2.ER.190617T0906Z.190620T1345Z.190621T0826Z.NO/ 302 AM CDT Fri Jun 21 2019 The Flood Warning continues for The Neosho River near Commerce. * until this morning, or until the warning is cancelled. * At 2:30 AM Friday, the stage was 15.08 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring. * Forecast...The Neosho River near Commerce will continue falling to below flood stage by early this morning. * Impact...At 15.0 feet, minor lowland flooding occurs. Low lying areas in Riverview Park experience minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
707 WGUS84 KTSA 210953 FLSTSA Flood Statement National Weather Service Tulsa OK 453 AM CDT Fri Jun 21 2019 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-211023- /O.CAN.KTSA.FL.W.0071.000000T0000Z-190621T1426Z/ /COMO2.2.ER.190617T0906Z.190620T1345Z.190621T0747Z.NO/ 453 AM CDT Fri Jun 21 2019 The Flood Warning is cancelled for The Neosho River near Commerce. * At 4:30 AM Friday, the stage was 14.45 feet. * Flood stage is 15.0 feet. * The river fell below flood stage before dawn. * Forecast...The Neosho River near Commerce will continue falling and remain below flood stage. * Impact...At 15.0 feet, minor lowland flooding occurs. Low lying areas in Riverview Park experience minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 17, 5:45 AM CDT, 13 minutes earlier.
Area forecast discussion, Jun 17, 5:45 AM CDT, 13 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 545 AM CDT Mon Jun 17 2019 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Showers and isolated thunderstorms will continue through the day with the highest coverage likely across far E OK / NW AR. Additionally widespread MVFR to periodic IFR ceilings will continue through the morning with gradual improvement this afternoon. Convection wanes this evening with areas of lower ceilings and fog developing tonight. && .PREV DISCUSSION... /Issued 258 AM CDT Mon Jun 17 2019/ DISCUSSION... Scattered showers and a few thunderstorms continue across eastern Oklahoma and western Arkansas this morning as a mid-level low spins overhead. Will continue to see scattered showers and thunderstorms across the area Today as the mid-level low shifts slowly off to the east. The showers and thunderstorms associated with these feature are expected to exit the region this evening. After a short lull in the shower and thunderstorm activity, the chances ramp up late Tuesday afternoon and continue right through Wednesday night as a series of mid-level shortwaves move out of the Rockies and across the Plains. A Thunderstorm complex is expected to develop across western Kansas and western Oklahoma and move into eastern Oklahoma and western Arkansas Tuesday night. This complex of storms will have the potential to be severe with damaging winds the main concern. Heavy rains will also be possible. The potential for strong to severe thunderstorms continues on Wednesday as thunderstorms develop in the vicinity of a frontal boundary draped across the area as a mid-level shortwave approaches. Strong gusty winds and large hail will be the concern. Thursday and Friday are expected to be dry. However, the chances of showers and thunderstorms increase Saturday afternoon and continue into early next week as the flow aloft becomes southwesterly and a series of mid-level shortwaves move across the area once again. && .PRELIMINARY POINT TEMPS/POPS... TUL 84 65 87 69 / 40 10 10 70 FSM 83 67 89 70 / 50 20 10 60 MLC 82 65 87 70 / 50 10 10 60 BVO 83 64 85 67 / 30 10 10 70 FYV 78 64 84 67 / 50 20 10 60 BYV 79 64 85 67 / 50 20 10 60 MKO 82 65 86 69 / 40 10 10 60 MIO 80 63 84 67 / 50 10 10 70 F10 82 65 87 68 / 40 10 10 60 HHW 83 68 88 71 / 50 10 10 60 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....07
Hazardous weather outlook, Jun 17, 4:58 AM CDT, 1 hour before
Hazardous Weather Outlook National Weather Service Tulsa OK 458 AM CDT Mon Jun 17 2019 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 458 AM CDT Mon Jun 17 2019 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Late morning. DISCUSSION... Scattered thunderstorms will be possible today across eastern Oklahoma and northwest Arkansas. Severe weather appears unlikely, however locally heavy rainfall will be possible. The recent rainfall will allow flooding to develop quickly. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY and WEDNESDAY...Severe Thunderstorm and Heavy Rain Potential. THURSDAY and FRIDAY...No hazards. SATURDAY and SUNDAY...Thunderstorm and Heavy Rain Potential. EXTENDED DISCUSSION... Thunderstorm chances return Tuesday evening and continue into the day on Wednesday. Storms are likely to develop north and west of the region and develop into a larger storm complex as they move eastward. Severe weather and heavy rainfall potential will accompany the storm complex as it moves across the area. A brief dry and warm period returns Thursday and Friday with increasing thunderstorm chances next weekend. weather.gov/tulsa contains additional information.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:17 PM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa, Wagoner | 3 hr |
| Jun 16, 8:00 PM CDT | Flash Flood Warning | TSA | Tulsa | 2 hr |
| Jun 17, 6:41 AM CDT | Areal Flood Advisory | TSA | Craig, Mayes, Nowata, Ottawa, Rogers | 2 hr |
| Jun 17, 8:42 AM CDT | Areal Flood Advisory | TSA | Craig, Delaware, Mayes, Rogers | 3 hr |
| Jun 17, 10:15 AM CDT | River Flood Warning | TSA | Muskogee | 28 days |
| Jun 17, 1:07 PM CDT | Areal Flood Advisory | TSA | Delaware | 3 hr |
Nearby
River Flood Warnings in Oklahoma, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.